# SDR SWAA2013101421198

- Difficulty date: September 30, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 28,592 hours, 17,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 WINDOW E-F POST CRACKED AT NR 8 FASTENER HOLE, SECOND FROM THE BOTTOM.  REPAIRED POST IAW EA.
